MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10425228
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported the tubing had a hole.There was no patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of a damaged set tubing was confirmed.Visual inspection of the set was done for obvious issues/damage such as kinked tubing, pin holes, tears, disengagements, cracks, fractures, contaminants, incorrect orientation, and component misassembly further visual inspection of the set noted the distal extension portion of the set was not connected to the rest of the set.A slice cut was observed on the tubing between the female luer and smartsite component of the distal extension.Further examination under magnification measured the cut to be 0.11 inches in length.Also observed around the tubing area of the cut were indentations likely due to the engagement of the slide clamp.No other obvious damages were observed around the cut tubing area.Functional testing confirmed leaking at the cut area.Further inspection under magnification of the slide clamp observed no obvious flash or sharp edges.Pressure testing resulted in no leaking.The root cause of the damage was not identified.
 
Event or Problem Description
It was reported that the tubing has a hole in it midline.It was confirmed that there was no patient harm associated with this event.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8967408
Report Number9616066-2019-02447
Device Sequence Number16682140
Product Code FPA
UDI-Device Identifier10885403234248
UDI-Public10885403234248
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10425228
Device Catalogue Number10425228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1